Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Dyson's crank of a partition


Authors: George E. Andrews and F. G. Garvan
Journal: Bull. Amer. Math. Soc. 18 (1988), 167-171
MSC (1985): Primary 11P76
DOI: https://doi.org/10.1090/S0273-0979-1988-15637-6
MathSciNet review: 929094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11P76

Retrieve articles in all journals with MSC (1985): 11P76


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15637-6